MathSciNet Relay Station
MathSciNet bibliographic data
MR3004711 93D15 (93C70)
Yang, Chunyu; Sun, Jing; Ma, Xiaoping Stabilization bound of singularly perturbed systems subject to actuator saturation. Automatica J. IFAC 49 (2013), no. 2, 457–462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement